Persistence of maladaptive responses in schizophrenia
Bibliographic Data
| ID | 7838178 |
|---|---|
| Authors | Evelyn Crumpton (corresponding author) |
| Year | 1963 |
| Volume | 66 |
| Issue | 6 |
| Pages | 615-618 |
| Publication date | 1963-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Abnormal & Social Psychology (JOURNAL) |
| Journal identifiers | ISSN: 0096-851X |
| Publisher | American Psychological Association (APA) (PUBLISHER) |
| DOI | 10.1037/h0049293 |
| PMID | 14024064 |
| OpenAlex | W2055307394 |
| Language | EN |
| Citations received | 3 |
| References cited | 1 |
Cognitive psychology · Developmental psychology · Persistence (discontinuity) · Psychiatry · Psychotherapist · Schizophrenia (object-oriented programming) · Clinical Psychology · Mental Health and Psychiatry · Mental Health Research Topics · Psychology
| Citations per year | 0.06 |
|---|---|
| Citation span | 1976 - 1995 (20) |
| Highly cited | No |